# SDR HALA0700102

- Difficulty date: March 14, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 8,248 hours, 20,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB-OUT ITO, LIGHTNING STRIKE RT UPPER AREA ABOVE COCKPIT.  ACCOMPLISHED TASK CARD HAL M584-717 EXAMINE FOR LIGHTNING STRIKE, OK FOR SERVICE.
